# SDR 07FDEA00994

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-11F
- Aircraft serial: 47830
- Aircraft time: 71,749 hours, 22,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Part time: 71,749 hours, 22,522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK HAS GOUGED AREAS AT F/S 1079 - 1109 LBL8 BLENDED AREA IAW SRM 53-70-00 FIG 5.  BEGINNING THICKNESS OF MATERIAL 0.145; REMOVED 0.060; OUT OF LIMITS IAW SRM 53-70-00 FIG 5.  RECIEVED FROM FAB ON MAE TRAVLER NR T7/666714, SEAT TRACK; RECEIVED FROM FAB ON MAE TRAVLER NR T7/666715, SPLICE HAT AND SPLICE PLATE.  INSTALLED NEW SEAT TRACK, HAT, AND SPLICE IAW SRM 53-70-00 FIG 1.
